# SDR USAA970281

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Part time: 31,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 VISUAL INSPECTION FOUND A 2 INCH AREA OF CORROSION AT STA 967 FLOOR BEAM AT RBBL 18.0. CORROSION TASK NR C53-107-02.  CUT OUT CORROSION, REPAIRED DOUBLER AND FILLER PER REPAIR DOCUMENT SRM 53-00-51.  (X)
